# SDR CALA2018101302097

- Difficulty date: October 11, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53475575258
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR52-56 CARGO DOOR THRESHOLD SHEET HAS AREAS OF CORROSION A3NB-5 3-4-6179. REMOVED AND REPLACED AFT CARGO DOOR SILL THRESHOLD COVER SHEET BETWEEN FRAME 52 AND FRAME 56 IAW SRM 51-42-11-001.
